iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologysteroidsI am a 28-year-old male suffering from psoriasis and I am concerned about taking Kenacort injections. Is this medication safe for long term use?

What side effects can long term use of Kenacort injections have on a 28-year-old male?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. S. Renjana

Medically reviewed by

iCliniq medical review team

Published At October 22, 2023
Reviewed AtJanuary 13, 2024

Patient's Query

Hello doctor,

I am a 28-year-old male and I have been suffering from psoriasis for more than 10 years. Finally, Kenacort 40 milligram injection IA (intra-articular) is effective for me. I just want to know how safe it is to take this medicine for the long term. I need to take the injection once a month.

Thank you.

Answered by Dr. S. Renjana

Hello,

Welcome to icliniq.com.

I read your query and understand your concern.

Please do the following:

  1. Please send a clear photograph to assess the severity.

  2. Steroid injections are not the proper treatment for it so please let me know who started the treatment. Do you have involvement of the whole body and scalp?

  3. You can start on topical Clobetasol cream twice a day.

  4. Apply anti-itching cream about four to five times a day.

  5. Mention the other treatments you have taken before.

  6. If it is severe, I will have to start oral treatments accordingly.

  7. Please follow up with the details.

I hope I have answered your question. Let me know if I can assist you further.

Regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. S. Renjana
Dr. S. Renjana

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy